Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pain in the ovaries. Injections suggested. Need to get the ovary removed?

My Dr has offered me to have injections to stop my ovaries functioning for three months. I have pain once a month for up to 7 days but unsure why. If I take these injections and the pain stops this surely proves it is my ovary so would a dr then usually take the ovary away? Or I can have a laparoscopy which if nothing shows they will sign me off and I will still be in pain.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
OBGYN 's  Response
Thanks for posting your query.
Without ultrasound or diagnostic laparoscopy it is very difficult to say that pain is due to ovary or uterus.
So first get ultrasound scan done to detect the cause of pain & if still remains doubtful then you should go for diagnostic laparoscopy & after that should start treatment according to cause of pain.
I hope your query has been answered.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor